# SDR USAA920080626

- Difficulty date: March 4, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 73,405 hours, 32,891 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N871333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C1 CHECK - L4 DOOR CUTOUT FORWARD FRAME DOOR JAMB WEB CRACKED, BS 1640, S12L.  REPAIRED THE L4 DOOR CUTOUT FORWARD FRAME DOOR JAMB WEB, BS 1640, S12L IAW B757 SRM 51-70-13.
